# SDR COMA9512039

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Defective
- Location: Rt Te Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING WHEN FLAPS SELECTED UP, CONTROL FAULT WARNING ACTIVATED.  REPLACED THE RT INBD FLAP ACTUATOR.
